# SDR R61A2021082700676

- Difficulty date: August 9, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 45,379 hours, 28,191 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frm 84 Lbl 12-40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK, CENTER FUSELAGE 3 CORROSION FOUND ON CROSSBEAM AT FR 84 LBL 12, 18,20,23,38,40. REPAIRED PN 170-86044-001 IAW ETD2021-170-026307. SEE AAR NRC# 4500940-2000-0076 FOR WORK PERFORMED. AC WAS RTS.
